Nonlocality of cluster states of qubits

Author(s): V. Scarani, A. Acin, M. Aspelmeyer

Journal: Phys. Rev. A

Volume: 71

Page(s): 042325

Year: 2005

DOI Number: 10.1103/PhysRevA.71.042325

Link: Link to publication


We investigate cluster states of qubits with respect to their nonlocal properties. We demonstrate that a Greenberger-Horne-Zeilinger (GHZ) argument holds for any cluster state: more precisely, it holds for any partial, thence mixed, state of a small number of connected qubits (five, in the case of one-dimensional lattices). In addition, we derive a Bell inequality that is maximally violated by the four-qubit cluster state and is not violated by the four-qubit GHZ state.

File: Link to PDF

Aspelmeyer Group Aspelmeyer Group